# SDR SWIA201541276

- Difficulty date: May 19, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 32,492 hours, 26,424 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON CENTER OTBD PCU LINK LUG ON AILERON IS GOUGED.  REPAIRED LT AILERON CENTER OTBD PCU LINK LUG GOUGE IAW REO.
